| Model Number |
J977H |
| Medical Device Problem Code |
Material Separation (1562)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/01/2021
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that a patient underwent an orthopedic procedure on an unknown date and suture was used.During the procedure, the needle popped off the suture or suture breaking off needle.The procedure was completed successfully.There were no adverse patient consequences reported.No additional information was provided.
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.(b)(4).A manufacturing record evaluation was performed for the finished device lot number rdmcxj and no non-conformances related to the reported complaint condition were identified.Attempts have been made to retrieve the device.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.Note: event reported in 2210968-2021-11206.
Additional Manufacturer Narrative
Product complaint # (b)(4).Date sent to the fda: 12/13/2021.H6 component code: g07002 - no device problem found.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon inc, or its employees that the report constitutes an admission that the product, ethicon inc or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.A packet of product code j977 was returned for analysis with the packaging closed.Upon initial inspection to the sample no external damages were observed on the packet.In order to evaluate the conditions of the returned samples, the packet was opened, and no defects were detected.The swage and attachment area were noted to be as expected.The suture was dispensed without problems and examined along of the strand to detect any issue on the suture and no defects were observed during evaluation.Functional test was performed, and the pull force result was above the minimum requirement.As part of our quality process, the manufacturing records of this lot-serial number were reviewed, and the manufacturing standards were met prior to the release of this batch.There may have been other circumstances or issues that occurred during the use of the device that we were unable to duplicate during our laboratory analysis.